# SDR SWIA971552

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Engine: Pwa PW118A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

ON CLIMB AT 1000 FT, RIGHT ENGINE TORQUE ROSE UNCOMMANDED TO APPROXIMATELY 124 PERCENT.  PROP NP WAS APPROXIMATELY 100 PERCENT, T6 BELOW 800 FT. ALL OTHER PARAMETERS NORMAL AND EEC WARNING ENSUED.  CHECK LIST CALLED FOR EEC SWITCH TO MANUAL AT WHICH TIME CONTROL OVER ENGINE WAS RETAINED TO POWER LEVER, TORQUE REMAINED 124 PERCENT FOR 10-15 SECONDS.  RETURNED TO SFO.  RIGHT ENGINE TORQUE IS WITHIN LIMITS AS PER PRATT AND WHITNEY ENGINE MM 05-10-00, PAGE 8 FIGURE 2.  PERFORMED ENGINE RUN.  FOUND RIGHT EEC FAILED, WON'T RESET.  DEFERRED RIGHT EEC AS PER MEL 73-21-1.
